# SDR CA111115003

- Difficulty date: November 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 16,091 hours
- Engine: Cfmint CFM565B6
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 66642870
- Condition: Cracked
- Location: Cockpit
- Part time: 16,510 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF CLIMB, THE LT SIDE FIXED WINDSCREEN OUTER PANE SHATTERED.  THE FLIGHT CREW DECLARED AN EMER WITH CENTRE & CONDUCTED THE EMER DESCENT.  THE FLIGHT  ELECTED TO RETURN TO POINT OF DEPARTURE & THE EMER WAS CANCELED.  FLIGHT LANDED NORMALLY.  REMOVED & INSTALLED LT FIXED WINDOW IAW AMM 56-11-12PB401.  REMOVED & INSTALLED WINDOW HEAT COMPUTER IAW AMM 30-42-31PB401
